MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SPYSCOPE DS; CHOLEDOCHOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION SPYSCOPE DS; CHOLEDOCHOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number M00546600
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fistula (1862); Inflammation (1932)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The exact date of the event is unknown.The provided event date (b)(6) 2020 was chosen as a best estimate based on the date that the manufacturer became aware of the event.The complainant was unable to report the lot number; therefore the manufacture date and expiration date are unknown.(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a spyscope ds was used in the liver and pancreas during an endoscopic retrograde cholangiopancreatography (ercp) with spyglass procedure performed on an unknown date.Reportedly, there were no issues noted with the spyscope ds during the procedure.According to the complainant, post procedure, the patient developed a fistula in the liver.On an unknown date, the patient went back to the hospital for placement of percutaneous drainage; subsequently, the drainage was removed and patient was discharged.On an unknown date, the patient came back to hospital for a polyp procedure in which a wallflex biliary rx fully covered rmv stent was implanted.Post stent placement, the patient had cholecystitis and was hospitalized.On an unknown date, the patient underwent a surgery for the pancreatic mass.Per the physician, the patient had a bad pancreatic cancer.The patient's condition following the surgery was reported to be stable.Note: despite efforts, boston scientific has been unable to obtain additional information regarding the circumstances surrounding this event to date.Should additional relevant details become available, a supplemental report will be submitted.

Brand Name
SPYSCOPE DS
Common Device Name
CHOLEDOCHOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key9694814
Report Number3005099803-2020-00376
Device Sequence Number1742981
Product Code FBN
UDI-Device Identifier08714729863236
UDI-Public08714729863236
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K142922
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM00546600
Device Catalogue Number4660
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/16/2020
Initial Report FDA Received Date02/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;